Duodenal bulb multiple ulcer reflux esophagitis gastric sinusitis Helicobacter pylori infection
Hello, this patient, good afternoon. You said that after taking clarithromycin tablets orally, you feel very bitter. Then you can consider adapting first and see if you can continue to take the medicine? Because if you treat Helicobacter pylori infection, clarithromycin tablets and Amoxicillin Capsules need to be taken orally for a long time, at least for two weeks.
If you feel you can't stick to it, you can consider replacing clarithromycin tablets with metronidazole tablets or furazolidine tablets, that is, replacing other antibiotics orally.
Clarithromycin does have a bitter mouth after eating, which is normal. After taking medicine, you can eat a little sugar or fruit. This is the case with this drug. If you use anti Helicobacter pylori drugs, you should pay attention not to stop the drug, drink Soybean milk or milk
Young male patients have duodenal ulcer, reflux esophagitis and gastric sinusitis complicated with Helicobacter pylori infection. In this case, oral clarithromycin is effective. If you obviously feel bad after eating, you can drink water and gargle more appropriately. It is not recommended to stop drug treatment.